# SDR JR2R2011042500169

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,557 hours, 12,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK 7 RT CORRODED.  INSTALLED RT SIDE SEAT TRACK 7 IAW CRJ 9 RO CRRJ9-53-0656 AND AMM 53-00-49.
